Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A direct proof of two theorems on two-line partitions


Author: Culbreth Sudler
Journal: Proc. Amer. Math. Soc. 16 (1965), 161-168
MSC: Primary 10.48; Secondary 05.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0175798-X
Erratum: Proc. Amer. Math. Soc. 16 (1965), 558.
MathSciNet review: 0175798
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.48, 05.10

Retrieve articles in all journals with MSC: 10.48, 05.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0175798-X
Article copyright: © Copyright 1965 American Mathematical Society